I am experiencing avolition and depression . I hide my mental illness sometimes. I can’t enjoy life much.
Hi, @roxanna! There are some alternatives for those who suffer from avolition and depression. You can talk to your doctor about an antidepressant that will help you. You also can talk about other medicines and supplements like sarcosine and memantine.
Same. My boyfriend expects me to sit here and wait another week for him to get here to take me to see a pdoc while I feel like life isn’t even worth living anymore. I don’t know how I’m going to make it through this week.
I’m sorry you’re struggling. Do you think you need a med adjustment?
A different antidep. She raised my haldol the other day.
Went through similar bouts with not going to pdoc. Regret cos my life was a living hell. Find some way you getting help.
The haldol could definitely be a culprit. My avolition is out of control with higher doses of haldol. And with the avolition and inability to do things always (at least for me) comes some level of depressed mood. Just from feeling so blah and not enjoying anything. Hopefully you’ll adjust soon or can get on a new AD.
Most of the trouble is that my family works all day during business hours, so getting to an appointment seems impossible. I’m hoping I can pull through the rest of this week okay.
All o what you said is right on the dot. I have a feeling they’ll bring the haldol down five mg.
How much do they have you on? I couldn’t do more than 15-18 mg oral or I was a complete zombie and miserable.
5mg in the am and 10 mg in the evening.
Yeah, that’s what I was on and it made me pretty miserable. Now I’m on 5mg oral (sometimes 10mg on bad days) plus 100mg/mL shot. I really like the shot a lot better. There are slightly fewer side effects and even if I’m a bit lazy with my oral or more a day off something happens I’m still safe. There aren’t as many ups and downs.
I need to try going back 5mg in the am and 5mg in the evening I have to wait til may 15th for pdoc. I remember haldol shots. Imight have to go that way.
APs can actually make avolition worse, especially the typicals, and avolition can cause or worsen depression. Out of the 5 APs I’ve been on 3 of them had that effect. Geodon actually had the complete opposite effect and seroquel just made me sleepy and nothing else but also I was on a really low dose of it so not sure if that would’ve changed if I did higher.
It could be a matter not of finding an antidepressant but of finding a different AP.
This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.